Sur la théorie des fonctions elliptiques

K. Weierstrass Berlin

TBD mathscidoc:1701.33092

Acta Mathematica, 6, (1), 169-228, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 107 downloads ] [ 0 comments ]
@inproceedings{k.1885sur,
  title={Sur la théorie des fonctions elliptiques},
  author={K. Weierstrass},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936112416801},
  booktitle={Acta Mathematica},
  volume={6},
  number={1},
  pages={169-228},
  year={1885},
}
K. Weierstrass. Sur la théorie des fonctions elliptiques. 1885. Vol. 6. In Acta Mathematica. pp.169-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936112416801.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved